MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-540PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-540PA; TRANSMITTER
Model Number ZM-540PA
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019); Alarm Not Visible (1022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the transmitter did not v-fib alarm while the patient was being monitored on the cns.The device was in use on a patient, however no patient harm was reported.The customer sent the device in and was provided with a transmitter exchange.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr part 803.56 if additional information becomes available.
 
Event or Problem Description
The biomedical engineer reported that the transmitter did not v-fib alarm while the patient was being monitored on the cns.
 
Additional Manufacturer Narrative
The biomedical engineer reported that the transmitter did not v-fib alarm while the patient was being monitored on the cns.The device was in use on a patient; however no patient harm was reported.The customer sent the device in for evaluation and was provided with an exchanged device.The unit was cleaned and evaluated and the reported problem was not duplicated.The unit completed 24 hours of extended testing and operates to manufacturer's specifications.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr part 803.56 if additional information becomes available.

Brand Name
ZM-540PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, japan 161-8 560
JA  161-8560
MDR Report Key6348143
Report Number8030229-2017-00049
Device Sequence Number34996
Product Code DRT
UDI-Device Identifier04931921106600
UDI-Public04931921106600
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/27/2017
Report Date (Section F) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-540PA
Device Catalogue NumberZM-540PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2017
Device Age76 MO
Event Location Hospital
Date Report to Manufacturer02/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date04/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/21/2017